# SDR CA140811010

- Difficulty date: August 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 14,570 hours
- Engine: Lyc O320E2D
- System (JASC): 7800 · Engine Exhaust System
- Part: Riser
- Part number: 17540071
- Condition: Broken
- Location: Exhaust
- Part time: 98 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) NR 3 EXHAUST RISER BROKEN OFF AT WELDED JOINT WHERE FLANGE CONNECTS TO CYLINDER HEAD, CAUSING OIL OVERTEMP CONDITION IN FLIGHT.
